# SDR 99ZZZX2716

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Life Support Systems, LLC, repair station KQ1R279K
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KS9P0101
- Condition: Failed
- Location: Cabin
- Component: Eaaeromarine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE VEST CELL FAILED MFG RECOMMENDED 2 PSI TEST IAW 25-60-1.  DATE OF MFG JANUARY 1983.
